BibTeX record journals/cnsns/DemontisLSMV18

download as .bib file

@article{DBLP:journals/cnsns/DemontisLSMV18,
  author    = {F. Demontis and
               Sara Lombardo and
               Matteo Sommacal and
               C. van der Mee and
               F. Vargiu},
  title     = {Effective generation of closed-form soliton solutions of the continuous
               classical Heisenberg ferromagnet equation},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {64},
  pages     = {35--65},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cnsns.2018.03.020},
  doi       = {10.1016/j.cnsns.2018.03.020},
  timestamp = {Mon, 26 Oct 2020 08:49:50 +0100},
  biburl    = {https://dblp.org/rec/journals/cnsns/DemontisLSMV18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics